PatientsVille.com Logo

PatientsVille

Vasocardol Questions and Reviews

Vasocardol Reviews

Vasocardol

Reviewed by Liz Mariner on

Vasocardol was prescribed for me following an identified partial blockage in a coronary artery (LAD). I was initially OVERDOSED (240mg). My normal resting pulse of 52 went down into the 40s. I was light-headed. My pulse also became so uneven that I was unable to count it. (As a former ambulance attendant I have considerable experience doing this.) I have never had hypertension. The most rigorous of exercise ECGs still can not induce angina. I do have a degree of atrial fibrillation. Prior to this fiasco I was extremely active and fit for my age (68yo) Vasocardol makes me feel terribly depressed. It is a dangerous drug which I am only taking (180mg) under duress until I can seek a second opinion - still 8 weeks away....... sigh.................. Unfortunately once you start taking this drug it appears unsafe to take yourself off it.

Bookmark: http://www.patientsville.com/medication/vasocardol_side_effects.htm


Previous Vasocardol Review | Next Vasocardol Review

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

i was on Vasocardol 4 years ago and i went off it and now i am in pain in the chest when i walk

Initially a great releif with not being out of breath with the slightest exertion, but after 4 weeks fluid build up is masive

my feet seem to be swelling up and my doctor thinks it might be do to the tablets

Severe headaches, nausea, possibly increased urination.

is all the bad stuff they say about weed not true ive been smoking it every day for 2 years and im all gud

i was on Vasocardol 4 years ago and i went off it and now i am in pain in the chest when i walk

Vasocardol was prescribed for me following an identified partial blockage in a coronary artery (LAD).
I was initially OVERDOSED (240mg). My normal resting pulse

i was on Vasocardol 4 years ago and i went off it and now i am in pain in the chest when i walk

i have been on this medication for a number of years and i have always had a cough could it be related please help

View More

Track Your Vasocardol Side Effects - It's Easy and Free. >> Start Today Already a User? Log In

Discuss Vasocardol Side Effects

Ask a Doctor
Notice - The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Viewing and using of this information is subject to accepting Terms Of Use. PatientsVille.com does not provide medical advice, diagnosis or treatment. The information regarding adverse reports, reviews and polls contained on PatientsVille.com site has not been scientifically or otherwise verified as to a cause and effect relationship and cannot be used to estimate the incidence of side effects, adverse drug reactions or for establishing or changing of patient treatments. Thank you for visiting Patientsville.com!